Alert archive / New York / Small Craft Advisories in 2023

Small Craft Advisory 60, NWS Buffalo, NY

June 2, 2023

NWS Buffalo, NY issued this small craft advisory at Jun 2, 2023, 8:35 PM EDT. It took effect at Jun 3, 2023, 6:00 AM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jun 2, 2023, 8:35 PM EDT (00:35 UTC)
In effect from
Jun 3, 2023, 6:00 AM EDT
Expired
Jun 4, 2023, 1:55 AM EDT
In force
20 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

426 
WHUS71 KBUF 030035
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
835 PM EDT Fri Jun 2 2023

LOZ030-030900-
/O.NEW.KBUF.SC.Y.0060.230603T1400Z-230603T2200Z/
Lower Niagara River-
835 PM EDT Fri Jun 2 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT
SATURDAY...

* WHAT...Northeast winds 15 to 25 knots expected.

* WHERE...The Lower Niagara River.

* WHEN...From 10 AM to 6 PM EDT Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-030900-
/O.NEW.KBUF.SC.Y.0060.230603T1400Z-230604T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
835 PM EDT Fri Jun 2 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 2 AM EDT
SUNDAY...

* WHAT...East winds 15 to 20 knots and waves 3 to 6 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...From 10 AM Saturday to 2 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-030900-
/O.NEW.KBUF.SC.Y.0060.230603T1000Z-230604T0600Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
835 PM EDT Fri Jun 2 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 2 AM EDT
SUNDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 5 to 8 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...From 6 AM Saturday to 2 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
479 
WHUS71 KBUF 030757
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
357 AM EDT Sat Jun 3 2023

LEZ040-041-031600-
/O.EXA.KBUF.SC.Y.0060.230603T1400Z-230604T0600Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
357 AM EDT Sat Jun 3 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 2 AM
EDT SUNDAY...

* WHAT...Northeast winds 15 to 20 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...From 10 AM this morning to 2 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ030-031600-
/O.CON.KBUF.SC.Y.0060.230603T1400Z-230603T2200Z/
Lower Niagara River-
357 AM EDT Sat Jun 3 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 6 PM EDT THIS EVENING...

* WHAT...Northeast winds 15 to 25 knots expected.

* WHERE...The Lower Niagara River.

* WHEN...From 10 AM this morning to 6 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-031600-
/O.CON.KBUF.SC.Y.0060.230603T1400Z-230604T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
357 AM EDT Sat Jun 3 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 2 AM EDT SUNDAY...

* WHAT...East winds 15 to 20 knots and waves 3 to 6 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...From 10 AM this morning to 2 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-031600-
/O.CON.KBUF.SC.Y.0060.230603T1000Z-230604T0600Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
357 AM EDT Sat Jun 3 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 5 to 8 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
088 
WHUS71 KBUF 031427
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1027 AM EDT Sat Jun 3 2023

LOZ030-032200-
/O.CON.KBUF.SC.Y.0060.000000T0000Z-230603T2200Z/
Lower Niagara River-
1027 AM EDT Sat Jun 3 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Northeast winds 15 to 25 knots.

* WHERE...The Lower Niagara River.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-032230-
/O.CON.KBUF.SC.Y.0060.000000T0000Z-230604T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1027 AM EDT Sat Jun 3 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WHAT...East winds 15 to 20 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-032230-
/O.CON.KBUF.SC.Y.0060.000000T0000Z-230604T0600Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1027 AM EDT Sat Jun 3 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ040-041-032230-
/O.CON.KBUF.SC.Y.0060.000000T0000Z-230604T0600Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1027 AM EDT Sat Jun 3 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WHAT...Northeast winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
465 
WHUS71 KBUF 032042
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
442 PM EDT Sat Jun 3 2023

LOZ030-040300-
/O.EXT.KBUF.SC.Y.0060.000000T0000Z-230604T0300Z/
Lower Niagara River-
442 PM EDT Sat Jun 3 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Northeast winds 15 to 25 knots.

* WHERE...The Lower Niagara River.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-040600-
/O.CON.KBUF.SC.Y.0060.000000T0000Z-230604T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
442 PM EDT Sat Jun 3 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WHAT...East winds 15 to 25 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-040600-
/O.CON.KBUF.SC.Y.0060.000000T0000Z-230604T0600Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
442 PM EDT Sat Jun 3 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 6 to 9 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ040-041-040600-
/O.CON.KBUF.SC.Y.0060.000000T0000Z-230604T0600Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
442 PM EDT Sat Jun 3 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
145 
WHUS71 KBUF 040159
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
959 PM EDT Sat Jun 3 2023

LOZ030-040300-
/O.CAN.KBUF.SC.Y.0060.000000T0000Z-230604T0300Z/
Lower Niagara River-
959 PM EDT Sat Jun 3 2023

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have dropped below small craft advisory criteria.

$$

LOZ042-040600-
/O.CON.KBUF.SC.Y.0060.000000T0000Z-230604T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
959 PM EDT Sat Jun 3 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WHAT...East winds 15 to 25 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-040600-
/O.CON.KBUF.SC.Y.0060.000000T0000Z-230604T0600Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
959 PM EDT Sat Jun 3 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 6 to 9 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ040-041-040600-
/O.CON.KBUF.SC.Y.0060.000000T0000Z-230604T0600Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
959 PM EDT Sat Jun 3 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
504 
WHUS71 KBUF 040555
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
155 AM EDT Sun Jun 4 2023

LEZ040-041-LOZ042>044-040700-
/O.CAN.KBUF.SC.Y.0060.000000T0000Z-230604T0600Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
155 AM EDT Sun Jun 4 2023

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves will continue to diminish below small craft levels.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 2, 7:28 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 2, 7:28 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
728 PM EDT Fri Jun 2 2023

.SYNOPSIS...
A weak cold front will move south into the area this evening,
resulting in a few scattered showers and isolated thunderstorms,
which will be mainly located across the Eastern Lake Ontario region.
Predominantly dry weather will return later tonight in the wake of
the cold frontal passage. This weekend will be breezy and cooler,
but mainly rain-free as another surface high ridges into the region.

&&

.NEAR TERM /THROUGH SATURDAY/...
Broad high pressure ridge will continue to slowly retrograde
westward across the western Great Lakes/upper Midwest through this
evening...as an upper level trough over eastern Canada will drop
south into our area. The result will be dry weather continuing
for the bulk of our region before the upper level trough and
associated weak backdoor surface cold front moves into the North
Country. The best forcing and moisture associated with this
feature will also remain east of our area, however the
combination of diurnal instability, surface convergence with the
front, and the mid level trough will bring the risk of showers.
The highest chance for these will be east of Lake Ontario with
a small chance of for a few spotty showers elsewhere this
evening. There will be enough instability to support a few
isolated thunderstorms as well.

Cold front drops south across the rest of the area tonight, with any
remaining spotty showers tapering off through the first half of the
overnight. It will be refreshingly cooler with low temperatures
ranging from the mid 50s to lower 60s.

Surface cold front slides just south of our area by Saturday as
surface high pressure builds back across the area from the north,
while cool mid/upper level trough settles overhead. This will bring
a refreshingly cooler airmass into western and northcentral NY with
rain-free weather expected. Daytime highs will mainly range through
the 70s.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
Saturday night through Sunday night a closed upper level low will
remain nearly in place over or just offshore of the New England
coastline...while broad surface-based ridging initially draped from
Quebec to the Upper Great Lakes settles southward across New York
State. This will result in quiet and dry weather across our region
for this 36-hour period.

With respect to temperatures...mainly clear skies and a lightening
northeasterly flow will allow for a much cooler Saturday night with
lows ranging from the lower 40s across the North Country to the mid
and upper 40s across much of the rest of the region...with only
areas close to Lake Erie remaining at or above the 50 degree mark.
850 mb temps of +6C to +10C will then support comfortable highs in
the upper 60s to mid 70s Sunday...with ideal conditions for
radiational cooling then allowing for lows to range through the 40s
areawide Sunday night...when some upper 30s might not even be out of
the question within the coldest interior valleys of the Southern
Tier.

Monday and Monday night additional shortwave energy will drop
southward across Ontario/Quebec and into the backside of the closed
upper level low just offshore of New England...which in turn will
lead to this latter feature expanding and deepening across the
northeastern states...eventually leading to cooler and at least
somewhat more unsettled weather for the first half of the long term
period (more on which follows below). Before that happens though...a
weak cold front attendant to this incoming impulse will slip
southward across the area Monday afternoon and evening...with the
weak and fairly moisture-starved nature of this boundary only
supporting some widely scattered to scattered showers...with the
coverage of the latter greatest across the North Country where both
moisture and DCVA aloft will be maximized. Meanwhile...slightly
cooler air aloft will support highs mainly in the upper 60s to lower
70s Monday...with partial cloud cover and the modest northwest flow
behind the front then actually allowing for milder lows in the mid
40s to lower 50s to close out this period Monday night.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Through at least Tuesday and Wednesday the aforementioned large
upper level low will sit and spin across New England. Additional
hard-to-time shortwave impulses rotating around this feature will
bring additional opportunities for scattered showers and perhaps even
some isolated thunder...with pcpn chances generally peaking each
afternoon and early evening due to the greater amounts of diurnally-
driven instability and steeper lapse rates available during these
periods. With the center of the upper low over New England...
generally speaking precip chances across our area will also be
greatest over the Saint Lawrence Valley and North Country...with
progressively lower chances found with increasing westward extent.
The cool pool aloft attendant to the upper low will also result in a
couple days worth of below normal temperatures...with highs mainly
in the mid-upper 60s Tuesday and the 60-65 range Wednesday.

Later on in the weak the upper level low should tend to weaken and
pull further eastward...though the guidance suite still exhibits
some disagreement as to exactly how quickly this occurs...which does
lend some uncertainty in how quickly conditions will improve. In
general though this trend should allow for mainly diurnally-driven
shower chances to gradually lower from west to east Thursday and
Friday... with temperatures also recovering back to near normal
levels (i.e., highs in the lower to mid 70s) by the end of the work
week.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
VFR weather and light winds can be expected into this evening. A
weak cold front will drop southward across North Country early this
evening. This may produce some scattered showers east of Lake
Ontario which may impact the KART terminal. Isolated thunderstorms
are also possible. Otherwise, the rest of western NY will remain dry.

Mainly VFR flight conditions and light winds will continue for
tonight with some passing mid level decks. However, there may be
some scattered areas of MVFR/low VFR CIGS late tonight into Saturday
morning south of Lake Ontario (KBUF/KIAG/KROC) owed to a cool, moist
northerly upslope flow off the Lake. Expect a return to widespread
VFR by late Saturday morning/midday, however there will be a
noticeable uptick in the winds with gusts upwards of 20-25 knots out
of the northeast.

Outlook...

Saturday through Monday...Mainly VFR.
Tuesday and Wednesday...Mainly VFR with a chance of showers.

&&

.MARINE...
Light winds (10 knots or less) will continue through this evening
with weakening high pressure still influencing the lower Great
Lakes. Lake breeze circulations will keep onshore flow going through
through early evening along most lakeshores.

Aforementioned high pressure will retrograde westward as a backdoor
cold front moves south across the region tonight. Northeast winds
will increase in the wake of this cold front, with winds and waves
approaching Small Craft Advisory criteria on Lake Ontario and Lake
Erie LATE tonight through Saturday. Northeast winds will diminish
somewhat by Sunday, but still strong enough to produce choppy
conditions on both Lakes.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...JM
NEAR TERM...JM
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...JM
MARINE...Apffel/Hitchcock/JM
Hazardous weather outlook, Jun 2, 4:53 AM EDT, 15 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
453 AM EDT Fri Jun 2 2023

NYZ001-007-008-010>014-019>021-085-030900-
Niagara-Jefferson-Lewis-Northern Erie-Genesee-Wyoming-Livingston-
Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie-
453 AM EDT Fri Jun 2 2023

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ002>006-030900-
Orleans-Monroe-Wayne-Northern Cayuga-Oswego-
453 AM EDT Fri Jun 2 2023

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong currents and dangerous swimming conditions are possible on
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-030900-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
453 AM EDT Fri Jun 2 2023

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Apffel

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 3:57 AM EDTBeach Hazards StatementBUFCayuga, Monroe, Niagara, Orleans, Oswego, Wayne25 hr

Nearby

Small Craft Advisories in New York, 2023Every small craft advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.